# SDR SWAA2022020812404

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #194DL / #149A7547-5; MULTI CRACKS AROUND FASTENING LOCATION. (MARKED) / FAIRING PANEL #194DL/ #149A7547-5; MULTI CRACKS AROUND FASTENING LOCATION (MARKED) REPAIRED IAW SRM 53-60-70-2R-1 TABLE 202 AND IAW SRM 51-70-05-2R-8.
